OXFORDSHIRE COUNTY COUNCIL -5 APRIL 2022

SCHEDULE OF BUSINESS

Members are asked to note that timings are very approximate.

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
1.	2	5 mins	10.30	Minutes	
2.	2	5 mins	10.35	Apologies for Absence	Cllr Paule and Cllr Rooke (Dispensations) Cllrs Hanna and Snowdon
3.	2			Declarations of Interest Withdrawal of motion – Item 17	
4.	2	15 mins	10.40	Official Communications	Tributes to former Cllr Gill Sanders Ukraine New High Sheriff Covid advice

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder;
5.	2	5 mins	10.55	Appointments	
				Cllr Corkin to replace Cllr Murphy on Remuneration Committee	
				Cllr from CIA group to replace Cllr Snowdon on Place Overview and Scrutiny Committee	
				Notification of Shadow Cabinet changes	
				Deputy Leader – Cllr Corkin to replace Cllr Murphy	
				Children, Education and Young People's Services – Cllr Simpson to replace Cllr Bloomfield	
				Adult Social Care - Cllr Leverton to replace Cllr Murphy	
				Public Health and Equalities – Cllr Mallon to replace Cllr Leverton	
				Travel and Development Strategy – Cllr Snowdon to replace Cllr Bulmer	

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
6.	2	30 mins	11.00	Petitions and Public Address	Public Address
				All public speakers have been given 3 minutes to speak.	lan Hill – Charlotte Coxe Trust (via Teams) Anni Byard – Transgender motion (via Teams) Hannah Massie – Transgender motion Chrissie Chevasuut – Transgender motion Debbie Proctor – Streets and cycle ways motion (via Teams) Paul Boone – Chalgrove Airfield motion (via Teams) David Turner – Chalgrove Airfield Petition Linda Goodhead - Hinksey Hill, Boars Hill and Chilswell bus
7.	2		11.30	Questions with Notice from Members of the Public	None received

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
8.	3	15 mins	11.30	Questions with Notice from Members of the Council 1. Constance to Bearder 2. Reeves to Leffman 3. Reeves to Leffman 4. Reeves to Leffman 5. Sibley to Enright 6. Waine to Enright 7. Mallon to Fawcett 8. Ford to Enright 9. Ford to Fawcett 10. Ford to Phillips 11. Field-Johnson to Bearder 12. Gawrysiak to Miller 13. Corkin to Lygo 14. Corkin to Brighouse 15. Povolotsky to Brighouse 16. Bennett to Bearder	See Annex 2
9.	3	5 mins	11.45	Dispensation from attending meetings	(M) Leffman (S) Brighouse

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
10.	3	30 mins	11.50	Report of the Cabinet	
				Leader of the Council (Cllr Leffman)	
				Children, education and Young People's services (Cllr Brighouse)	Q Graham
				Adult Social Care (Cllr Hannaby)	
				Climate Change Delivery & Environment (Cllr Sudbury)	
				Community Services & Safety (Cllr Fawcett)	
				Corporate Services (Cllr Phillips)	
				Finance (Cllr Miller)	Q Middleton
				Highway Management (Cllr Bearder)	Q Levy
				Travel and Development Strategy (Cllr Enright)	Q Bennett Q Rouane
				All Cabinet Members (Item 27)	Q Middleton

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
11.	3	5 mins	12.20	Appointment of representative to BOB Health Overview and Scrutiny Committee Appointments:- Liberal Democrat / Green Alliance Clir Hanna Clir Ley Clir van Mierlo Conservative / Independent Alliance Clir Leverton Clir Champken - Woods Labour and Cooperative Clir Edosomwan Clir Haywood Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Howson (SEC) Pressel (S)

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
12.	3	15 mins	12.25	Code of Conduct Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Phillips (SEC) Smith (S) Gregory
13.	4	15 mins	12.40	Future Management of the Charlotte Coxe Trust CIA Nominations Cllr Bloomfield Cllr Murphy Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Leffman (SEC) van Mierlo (S)

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
14.	4	45 mins	1.45	Trans-gender motion by Cllr Sally Povolotsky Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Povolotsky (SEC) Haywood (AM) Reeves (SEC) Mallon (S) Sudbury (S) Lygo (S) Gregory (S) Hicks (S) Smith (S) Coles (S) Brighouse
15.	5	30 mins	2.30	Safety on streets and cycle paths motion by Councillor Donna Ford Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	M) Ford (SEC) Murphy (AM) Smith (SEC) Gant S Sudbury S Walker S Rouane S Levy

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
16.	6	30 mins	3.00	Chalgrove Airfield motion by Councillor Freddie van Mierlo Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) van Mierlo (SEC) Sudbury (AM) Bennett (SEC) Povolotsky S Reeves
17.	6			Social media protocol motion by Councillor Kate Gregory To be withdrawn Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Gregory (SEC) (AM) Reeves (SEC) Ford S
18.	7	15 mins	3.30	Nature conservation motion by Councillor Bob Johnston Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Johnston (SEC) Sudbury S Povoltsky S Field-Johnson S Rouane

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
19.	7			Meat and dairy farmers motion by Councillor Eddie Reeves MO has accepted motion, <i>CPR</i> 16.2 Movers and seconders 5 mins and speaking in debate 3 minutes, <i>CPR</i> 15.4.2	(M) Reeves (SEC) Bartholomew S Sudbury S Waine S Mallon S Fenton S Leffman S Leverton
20.	7			Sandy Lane rail crossing motion by Councillor Nigel Simpson Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Simpson (SEC) Walker S Middleton

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
21.	8			Response to questions motion by Councillor Ian Corkin Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Corkin (SEC) Reeves
22.	8			Park and ride motion by Councillor Liam Walker Movers and seconders 5 mins and speaking in debate 3 minutes, CPR 15.4.2	(M) Walker (SEC) Reeves S Walker